# SDR HALA2016040900105

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 88,723 hours, 35,209 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Equipment Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING FWD EQUIPMENT VALVE LIGHT ON EICAS CAME ON AND STAYED ON DURING LANDING AND ROLL OUT THEN EXTINGUISHED.  PERFORMED EQUIPMENT COOLING AUTO MODE TEST IAW AMM 21-58-00-705-112-006 SEC 7K. OPS CHECKED GOOD, COULD NOT DUPLICATE FAULT, OK FOR SERVICE.
